# SDR DL733040060

- Difficulty date: January 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 52,104 hours, 35,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: S-23r, Fs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A CRACK JUST BELOW STRINGER 23R ALONG THE EDGE OF THE BONDED SKIN WAFFLE DOUBLER BETWEEN FS 727D & 727E.  THE DAMAGE WAS REMOVED WITH A CUTOUT AND REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR  DOUBLERS PER ER/A 386104-14, REV A.
